# SDR MASA202404000011

- Difficulty date: February 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 16,433 hours, 9,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER COCKPIT FO SIDE BULB OUT - PERFORMED OP CHECK, NO FAULT NOTED
